Provision of Isoniazid Preventive Therapy (IPT) as part of the comprehensive TB/HIV prevention intervention for people living with HIV & AIDS was recommended by WHO in 2011. Literature shows that Isoniazid (INH) associated hepatotoxicity is a common drug adverse event among people taking INH, and that it’s associated with a high risk of mortality. These case series document INH associated hepatotoxicity in HIV-infected children receiving IPT in a resource constrained setting. They also further describe the challenges and lessons learnt while providing routine IPT among HIV-infected children in a resource-limited setting where laboratory tests for liver function monitoring are not performed routinely. The case series describe observed cases which presented to the Mildmay Uganda HIV/AIDS clinic between December 2013 and March 2014. The findings demonstrate that: 1) there was a 1.5% INH related hepatotoxicity incidence among children of four to ten years old; 2) 20% death rate—one out of the five children died and; 3) hepatotoxicity events on average occurred at 10.8 weeks after INH initiation while at the same time, all the cases had liver enzymes elevated above 10 times the upper normal limit values and reported for medical intervention. The insidious onset of symptoms and signs of INH related hepatotoxicity coupled with lack of adequate resources needed to manage the condition were the major challenges to provision of routine IPT among children living with HIV in resource-limited settings in sub-Sahara Africa. Clinical vigilance, continuous education of clients and caretakers about the side effects or adverse events of INH and routine laboratory examination of liver function tests during follow-up of IPT in HIV-infected children are recommended to enhance early detection and prompt management of IPT associated hepatotoxicity.